# SDR SWAA2022010356992

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 63,942 hours, 32,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER STRAP NEEDS ADJUSTMENT ; / [01] REPLACED ATTACH SCREW PER SIP
